Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
Hi,You mentioned that once your body got used to the side effects of this medication it worked great. I was wondering if you could tell me the side effects you were having and how long it took to get past that. I seem to be having a number of side effects after only 2 days on this stuff. Not sure if I want to keep taking it. Any info would be appreciated. Thanks
 

·
Registered
Joined
·
1,994 Posts
I am not RobAllan...but I did take Celexa a couple of years ago.I felt sort of "off" and flu like for about 2 weeks...and I guess a bit after. It was VERY hard to keep taking it....I dont like feeling like that. I think I was also thirsty a lot. But...after that it; really helped me. I eventually went off of it; after I think it was 6 months.Anyways, give it time and take care. Sorry to come into a thread with someone else's name
 

·
Registered
Joined
·
167 Posts
Hello Type O,Well, I took Celexa for about 9 months I think. I may have been ten or eleven, but it was less than a year. My side effects were diarrhea--not much fun if you are IBS-D, of course, but these went away after two or three weeks. I believe I was also a bit tired initially, but I did get used to it, and after awhile I NO LONGER HAD ANY MORE SIDE EFFECTS. I did get used to it. But everyone is different.I did not, at any time, have any really negative effects. They also say it can take 7 days to four weeks to work...For me it was seven days exactly.I hope this helps you. Try and continue it if you can, because I think that once you get past the side effects (if possible) you might really like it. Plus, I took only 20mg, and some people take 40...Check to see which one you are taking.Best Wishes,RobAlan
 
G

·
Discussion Starter · #5 ·
Auroraheart - Please don't apologize. Any info is great. Thank you for your input. Unfortunately the side effect that I am having I had with the other anti-depressant I was taking years ago and I don't think it goes away!! And I got it the second day I was on it, other than that I felt great. It worked real fast for me. Too bad, hey. RobAlan - Thanks for your info. I really think this is a great med except for one side effect, take a guess what it is!! I don't think I want to live with that for a year. I am only taking 20 mg of it. Anyway, I appreciate your response, and sorry for taking so long at getting back to you. We are renovating - still!! ha ha. Take care.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top